4 doctors weighed in:

On busulfan can it cause erectile dysfunction?

4 doctors weighed in
Dr. Kevin Nasky
Psychiatry
3 doctors agree

In brief: Yes

Chemotherapeutic agents (most of them, at least) can cause fatigue, lethargy, and sometimes even depression, all of which can interfere with sexual arousal.
A cancer diagnosis, and its treatment, is itself immensely stressful, which can diminish libido. There are many possible reasons why someone taking buslfan would experience ed, and should discuss treatment options with his physician.

In brief: Yes

Chemotherapeutic agents (most of them, at least) can cause fatigue, lethargy, and sometimes even depression, all of which can interfere with sexual arousal.
A cancer diagnosis, and its treatment, is itself immensely stressful, which can diminish libido. There are many possible reasons why someone taking buslfan would experience ed, and should discuss treatment options with his physician.
Dr. Kevin Nasky
Dr. Kevin Nasky
Thank
Read more answers from doctors